# SDR DALA2022020900861

- Difficulty date: February 8, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 61,998 hours, 8,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 BOTH EMERGENCY FLOOR LIGHTING INOP AT SEAT 20 RIGHT. CORRECTIVE ACTION: FOUND PIN PULLED OUT OF CONNECTOR AT WALL SIDE. REINSTALLED PIN. (8378252)
